www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/4699

Title: Quantum traces and quantum dimensions for quasi-Hopf algebras
Authors: BULACU, Daniel
Panaite, Florin
van Oystaeyen, Freddy
Issue Date: 1999
Publisher: MARCEL DEKKER INC
Citation: Communications in algebra, 27(12). p. 6103-6122
URI: http://hdl.handle.net/1942/4699
ISSN: 0092-7872
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.